Some problems in the qualitative theory of differential equations

Viktor Vladimirovich Nemyckij

Časopis pro pěstování matematiky (1956)

  • Volume: 081, Issue: 4, page 451-469
  • ISSN: 0528-2195

How to cite

top

Nemyckij, Viktor Vladimirovich. "Některé problémy kvalitativní teorie diferenciálních rovnic." Časopis pro pěstování matematiky 081.4 (1956): 451-469. <http://eudml.org/doc/20578>.

@article{Nemyckij1956,
author = {Nemyckij, Viktor Vladimirovich},
journal = {Časopis pro pěstování matematiky},
keywords = {Ordinary differential equations},
language = {cze},
number = {4},
pages = {451-469},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Některé problémy kvalitativní teorie diferenciálních rovnic},
url = {http://eudml.org/doc/20578},
volume = {081},
year = {1956},
}

TY - JOUR
AU - Nemyckij, Viktor Vladimirovich
TI - Některé problémy kvalitativní teorie diferenciálních rovnic
JO - Časopis pro pěstování matematiky
PY - 1956
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 081
IS - 4
SP - 451
EP - 469
LA - cze
KW - Ordinary differential equations
UR - http://eudml.org/doc/20578
ER -

References

top
  1. A. Wintner, Vorteces and nodes, Amer. Journ. of Math. 69: 4 (1947), 815--820. (1947) MR0022964
  2. Н. Б. Хаимов, Некоторые теоремы об особых точках первой группы, Ученные запискы Сталинабадского государственного объединенного педагогического и учительского института I (1952), 45-113. (1952) Zbl1145.11324
  3. Н. Б. Хаимов, Исслеование уравнения, первая чвсть которого содержит линейные члены, Ученные запискы Сталинабадского государственного объединенного педагогического и учительского института II (1952), 3-31. (1952) Zbl1145.11324
  4. Г. Е. Шилов, Интегральные кривые однородного уравнения первого порядка, УМН 5: 5 (1950). (1950) Zbl1157.76305
  5. Ю. К. Солнцев, О предельном поведении интегральных кривых одной системы дифференциальных уравнений, ИАН 9: 3 (1945). (1945) Zbl0119.10101
  6. Р. Э. Виноград, О предельном поведении неограниченной интегральной кривой, Ученые записки МГУ, вып. 135, Математика, т. V (1952), 94-136. (1952) Zbl1145.11324MR0082005
  7. Л. Ф. Филиппов, Достаточное условие существования устойчивого предельного цикла для уравнения второго порядка, Матем. сб. 30 (72): 1 (1952), 171-180. (1952) Zbl1145.11324MR0047869
  8. А. В. Драгилев, Периодические решения дифференциального уравнения нелинейных колебаний, ПММ 16: 1 (1952), 85-88. (1952) Zbl1145.11324MR0050755
  9. А. de Castro, Soluzioni periodiche di una equazione differenziale del secondo ordine, Boll. Unione mat. italiana, ser.3, 8:1 (1953), 26-29. (1953) Zbl0052.09102MR0054125
  10. R. Gomory D. E. Richmond, Bounderies for the limit cycle of Van der Pol’s equation, Quart. Appl. Math. 9:2 (1951), 205-209. (1951) Zbl0043.12504MR0047872
  11. М. И. Ельшин, Метод сравнения в качественной теории неполного дифференциального уравнения второго порядка, Матем. сб. 4: 2 (1954). (1954) Zbl0995.90535
  12. Duff, Levinson, On the non-uniqueness of periodic solutions for an asymmetric Liénard equation, Quart. Appl. Math. 10:1 (1952). (1952) Zbl0046.31701MR0046511
  13. H. J. Eckweiler, Nonlinear differential equation of the Van der Pol type with a variety of periodic solutions, Studies in nonlinear vibration theory, New York University (1946), 4-64. (1946) Zbl0061.19105MR0018779
  14. S. P. Diliberto, On systems of ordinary differential equations, Contributions to the theory of nonlinear oscillations, Princeton University Press (1950), 1-38. (1950) Zbl0039.09402MR0034931
  15. L. Amerio, Studio asintotico del moto di un ponto su una linea chiusa, per azione di forze indipendenti dal tempo, Ann. scuola normale super. di Pisa, ser. III (1950), 19-58. (1950) Zbl0037.18906MR0036895
  16. М. L. Catrwright, Forced oscillations in nonlinear systems, Contributions to the theory of nonlinear ocsillations, Princeton (1950), 149-262. (1950) 
  17. G. E. H. Reuter, Boundedness theorems for non linear differential equation of the second order, Journ. London Math. Soc. 27, 1, No 105 (1952). (1952) Zbl0048.06901MR0047217
  18. Е. А. Барбашинб Н. Н. Красовский, Об устойчивости движения в целом, ДАН 86: 3 (1952), 453-456. (1952) Zbl1145.11324MR0052616
  19. Н. П. Еругин, О некоторых вопросах устойчивости движения и качественной теории дифференциальных уравнений в целом, ПММ 14: 5 (1950), 459-512. (1950) Zbl1157.76305MR0038515
  20. Н. П. Еругин, Некоторые общие вопросы теории устойчивости движения, ПММ 15: 2 (1951). (1951) Zbl1165.94313
  21. И. Г. Малкин, Об одной задаче теории устойчивости систем автоматического регулирования, ПММ 16: 3 (1952). (1952) Zbl1145.11324
  22. 15. А. Ершов, Об устойчивости в целом для некоторой системы автоматического регулирования, ПММ 17: 1 (1953), 61-72. (1953) Zbl1151.94459
  23. С. Стебаков, Качественное исследование системы х = Р(х, у), у = Q(х, у) при помощи изоклин, ДАН 82: 5 (1952), 676-680. (1952) Zbl0049.07301
  24. Н. F. De Baggis, Dynamical systems with stable structures, Contributions to the theory of nonlinear oscillations II, 37-59 (1952). (1952) MR0051991
  25. H. Н. Ваукин, О числе предельных циклов, появляющихся при изменении коэффициентов из состояния равновесия типа фокуса или центра, Матем. сб. 30 (72): 1 (1952), 181-195. (1952) Zbl1145.11324
  26. Е. А. Леонтович, О рождении предельных циклов от сепаратрисы, ДАН 78 : 4 (1951), 641-644. (1951) Zbl1165.94313MR0042576
  27. G. H. Duff, Limit cycles and rotated vector fields, Ann. Math. 57: 1 (1953). (1953) Zbl0050.09103MR0053301
  28. Д. М. Гробман, Характеристические показатели систем, близких к линейным, Матем. сб. 30: 1 (1952), 121-166. (1952) Zbl1145.11324MR0045895
  29. Д. М. Гробман, Системы дифференциальных уравнений, аналогичные линейным, ДАН 86: 1 (1953), 19-22. (1953) Zbl1151.94459
  30. J. Haag, Cols, noeuds et foyers, Bull. Aci. Math. 84 (1950), 167-192. (1950) Zbl0040.19401MR0040519
  31. Т. Ważewski, Sur les intégrales d’un système d’equations différentielles tangeantes aux hyperplans charactéristiques issues point singulier, Ann. de la Soc. Pol. Math., Krakow, 21, t. II (1949), 277-297. (1949) Zbl0036.19701
  32. J. Haag, Sur la stabilité des solutions de certain systèmes d’equations différentielles, Bull. Sci. Math. 70: 1 (1946), 21-36. (1946) Zbl0061.19110MR0018311
  33. А. А. Шестаков, О поведении интегральных кривых системы обыкновенных дифференциальных уравнений в окрестности особой точки, ДАН 62: 2 (1948). (1948) Zbl1154.94303
  34. А. А. Шестаков, Поведение интегральных кривых системы вида -- = Х1(х), их*~ = Рг(х1, x2, ..., xn) + Xi(x1, x2, ..., xn), ДАН 62: 5 (1948). (1948) 
  35. Л. А. Шестаков, О поведении интегральных кривых системы дифференциальных уравнений в окрестности особой точки высшего порядка, ДАН 65: 2 (1949). (1949) Zbl1152.51302
  36. А. И. Лурье, Некоторые нелинейные задачи теории автоматического регулирования, Гостехиздат, М.-Л., (1951). (1951) Zbl1165.94313
  37. 1 М. А. Айзерман, Теория автоматического регулирования двигателей, Гостехиздат, М.-Л., 1952. (1952) Zbl1145.11324
  38. J. L. Massera, On Liapunoff’s conditions of stability, Ann. Math. 50: 1 (1949), 705-720. (1949) Zbl0038.25003MR0035354
  39. Е. А. Барбашин, Метод сечений в теории динамических систем, Матем. сб. 29 (71): 2 (1951), 233-280. (1951) Zbl1165.94313MR0046581
  40. Г. А. Барбашин, Об устойчивости решения одного нелинейного уравнения третьего порядка, ПММ 16: 5 (1952), 629-632. (1952) Zbl1145.11324MR0050752
  41. Н. Н. Красовский, Об устойчивости при любых начальных возмущениях решений одной системы трех уравнений, ПММ 17: 3 (1953), 339-350. (1953) Zbl1151.94459MR0055522
  42. J. L. Massera, Remarks on the periodic solutions of differential equations, Bol. Fac. Ingen. Montevideo 2 (1950), 43-53. (1950) Zbl0038.25002MR0047866
  43. F. B. Fuller, Note on trajectories on a solid torus, Ann. Math. 56:3 (1952), 438-439. (1952) Zbl0047.08901MR0051990
  44. А. А. Андронов А. Г. Майер, Задача Вишнеградского в теории прямого регулирования, Автоматика и телемеханика 8: 5 (1947). (1947) Zbl1228.42007
  45. K. O. Friedrichs, On nonlinear vibrations of third order, Studies in non linear vibration theory, New York University (1946), 65-103. (1946) Zbl0061.19006MR0018781
  46. L. L. Rauch, Oscillation of a third order nonlinear autonomous system, Contributions to the theory of nonlinear oscillations, Princeton (1950), 39-88. (1950) Zbl0039.09802MR0034928
  47. Е. Levi, Sul comportamento asintotico delle soluzioni dei systemi di equazioni differenziali lineari omogene, Atti Ac. d. Lincei 8 (1950), 465-470; 9 (1950), 36-51, (1950) Zbl0040.33701MR0039873
  48. И. М. Рапопорт, Об асимптотическом поведении решений линейных дифференциальных уравнений, ДАН 78: 6 (1951), 1097-1100. (1951) Zbl1165.94313MR0044691
  49. N. Levinson, The asymptotic nature of solutions of linear systems of differential equations, Duke Math. Journ. 15 (1948), 111-126. (1948) Zbl0040.19402MR0024538
  50. Б. П. Демидович, Об одном критическом случае устойчивости в смысле Ляпунова, ДАН 82: 6 (1950), 1005-1008. (1950) Zbl1157.76305
  51. Б. П. Демидович, Об устойчивости в смысле Ляпунова линейной системы обыкновенных дифференциальных уравнений, Матем. сб. 28 (70): 3 (1951), 659-684. (1951) Zbl1165.94313MR0044686
  52. Н. И. Гаврилов, Об устойчивости по Ляпунову систем линейных дифференциальных уравнений, ДАН 84: 2 (1952), 425-429. (1952) Zbl1145.11324
  53. Р. Э. Виноград, Неустойчивость характеристических показателей правильных систем, ДАН 91: 5 (1953), 999-1002. (1953) Zbl1151.94459MR0063518
  54. G. Ascoli, Osservazioni sopra alcune questioni di stabilità, Atti Acad. d. Lincei 9 (1950), 129-134. (1950) Zbl0039.31701MR0040511
  55. А. Д. Горбунов, Об одном получении оценок решений системы обыкновенных линейных однородных дифференциальных уравнений, Вестник Московского университета, ч. 10 (1950), 19-26. (1950) Zbl1157.76305MR0053303
  56. А. Д. Горбунов, О некоторых свойствах решений системы обыкновенных линейных однородных дифференциальных уравнений, Вестник Московского университета, ч. 6 (1951), 3-15. (1951) Zbl1165.94313
  57. А. Д. Горбунов, О некоторых свойствах решений систем обыкновенных линейных дифференциальных уравнений, Вестник Московского университета ч. 12 (1952), 3-15. (1952) Zbl1145.11324
  58. Р. Э. Виноград, Некоторые критерии ограниченности решений системы двух линейных дифференциальных уравнений, ДАН 82: 2 (1952), 265-268. (1952) Zbl1145.11324MR0049917
  59. Р. Э. Виноград, Об одном критерии неустойчивости в смысле Ляпунова, ДАН 84: 2 (1952), 501-504. (1952) Zbl1145.11324

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.